Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 111, NWS Fort Worth, TX

May 3, 20214 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 3, 2021, 5:46 PM CDT for 4 counties in Texas. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2021, 5:46 PM CDT (22:46 UTC)
Expired
May 3, 2021, 6:45 PM CDT
In force
59 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cooke County, TX, Denton County, TX, Montague County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 134 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 6:05 PM CDTHAIL 0.881 E Aurora, TX
May 3, 6:40 PM CDTHAIL 0.753 N Corral City, TXREPORT FROM MPING: DIME (0.75 IN.).
May 3, 6:44 PM CDTHAIL 1.254 Sw Denton, TXREPORT FROM MPING: HALF DOLLAR (1.25 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 3:48 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2021-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2021-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 480 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1296 J/kg
Mixed-layer CIN
-475 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
480 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

189 
WUUS54 KFWD 032246
SVRFWD
TXC097-121-337-497-032345-
/O.NEW.KFWD.SV.W.0111.210503T2246Z-210503T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
546 PM CDT Mon May 3 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Southeastern Montague County in north central Texas...
  Eastern Wise County in north central Texas...
  Western Denton County in north central Texas...
  Cooke County in north central Texas...

* Until 645 PM CDT.

* At 545 PM CDT, a cluster of severe thunderstorms were located 
  along a line extending from Meunster to Slidell to Briar, with 
  each storm moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Denton, Flower Mound, Gainesville, Sanger, Decatur, Briar, Roanoke,
  Pecan Acres, Krum, Argyle, Justin, Northlake, Muenster, New
  Fairview, Aurora, Boyd, St. Jo, Lindsay, Callisburg and Corral
  City.

This includes the following highways...
 Interstate 35 between mile markers 468 and 503.
 Interstate 35W between mile markers 68 and 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3394 9695 3384 9694 3299 9723 3300 9770
      3392 9749 3382 9743 3382 9737 3388 9733
      3386 9733 3386 9726 3392 9721 3386 9717
      3381 9721 3376 9719 3372 9711 3382 9705
      3385 9709 3384 9703 3389 9698 3395 9700
TIME...MOT...LOC 2245Z 209DEG 24KT 3309 9751 

HAIL...1.25IN
WIND...60MPH
$$

Bonnette
2 follow-up statements
869 
WWUS54 KFWD 032316
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
616 PM CDT Mon May 3 2021

TXC337-032326-
/O.CAN.KFWD.SV.W.0111.000000T0000Z-210503T2345Z/
Montague TX-
616 PM CDT Mon May 3 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTAGUE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.

LAT...LON 3394 9695 3384 9694 3299 9723 3300 9751
      3382 9737 3388 9733 3386 9733 3386 9726
      3392 9721 3386 9717 3381 9721 3376 9719
      3372 9711 3382 9705 3385 9709 3384 9703
      3389 9698 3395 9700
TIME...MOT...LOC 2316Z 220DEG 19KT 3305 9736 

$$

TXC097-121-497-032345-
/O.CON.KFWD.SV.W.0111.000000T0000Z-210503T2345Z/
Wise TX-Denton TX-Cooke TX-
616 PM CDT Mon May 3 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN WISE...WESTERN DENTON AND COOKE COUNTIES...

At 616 PM CDT, a severe thunderstorm was located near Justin, or 10 
miles west of Trophy Club, moving northeast at 20 mph.  This storm 
does have some rotation.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Denton, Flower Mound, Gainesville, Sanger, Roanoke, Pecan Acres,
Krum, Argyle, Justin, Northlake, Muenster, New Fairview, Aurora,
Lindsay, Callisburg, Corral City, Rhome, Ponder, Newark and Valley
View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.

LAT...LON 3394 9695 3384 9694 3299 9723 3300 9751
      3382 9737 3388 9733 3386 9733 3386 9726
      3392 9721 3386 9717 3381 9721 3376 9719
      3372 9711 3382 9705 3385 9709 3384 9703
      3389 9698 3395 9700
TIME...MOT...LOC 2316Z 220DEG 19KT 3305 9736 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

Dunn
541 
WWUS54 KFWD 032332
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
632 PM CDT Mon May 3 2021

TXC497-032342-
/O.CAN.KFWD.SV.W.0111.000000T0000Z-210503T2345Z/
Wise TX-
632 PM CDT Mon May 3 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WISE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.

LAT...LON 3394 9695 3383 9694 3299 9723 3300 9740
      3386 9733 3386 9726 3391 9721 3386 9717
      3381 9721 3376 9719 3372 9716 3372 9711
      3382 9705 3385 9709 3384 9703 3389 9698
      3395 9700
TIME...MOT...LOC 2332Z 209DEG 24KT 3315 9730 

$$

TXC097-121-032345-
/O.CON.KFWD.SV.W.0111.000000T0000Z-210503T2345Z/
Denton TX-Cooke TX-
632 PM CDT Mon May 3 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR WESTERN DENTON AND COOKE COUNTIES...

At 632 PM CDT, a severe thunderstorm was located near Justin, or 10
miles southwest of Denton, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Denton, Flower Mound, Gainesville, Sanger, Roanoke, Krum, Argyle,
Justin, Northlake, Lindsay, Callisburg, Corral City, Lake Kiowa,
Ponder and Valley View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

A Tornado Watch remains in effect until 1100 PM CDT for north central
Texas.

LAT...LON 3394 9695 3383 9694 3299 9723 3300 9740
      3386 9733 3386 9726 3391 9721 3386 9717
      3381 9721 3376 9719 3372 9716 3372 9711
      3382 9705 3385 9709 3384 9703 3389 9698
      3395 9700
TIME...MOT...LOC 2332Z 209DEG 24KT 3315 9730 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

Bonnette

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 4:05 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 3, 4:05 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
405 PM CDT Mon May 3 2021

...New Long Term...

.SHORT TERM... /Issued 132 PM CDT Mon May 3 2021/
/Today and Tonight/

Severe thunderstorms capable of producing significant large hail,
damaging winds, and tornadoes will be possible late this
afternoon into tonight. All North and Central Texas residents need
to stay weather aware today given the possibility of significant
severe weather. Make sure to have multiple ways of receiving any
weather alerts, and have a plan in case you are in the path of
hazardous weather.

A rapid evolution of today and tonight's forecast has taken place
within the last 24 hours. Minor changes in the timing of the
front and rapid moisture return have contributed to an increasing
potential for significant severe weather starting late this
afternoon. A cold front is now draped northeast to southwest from
near Bowie to Graham, slowly advancing to the southeast.
Meanwhile, dew points throughout the region have surged into the
lower 70s ahead of the front. At the moment, a stout capping
inversion is keeping convection from developing. This, however, is
expected to change in the next few hours. Radiational heating
will continue ahead of the front, leading to greater
destabilization across the region. CAMs continue to favor an area
around Stephenville for initial thunderstorm development, which
coincides with recent RAP analysis of a developing area of greater
moisture convergence.

An incoming shortwave, coupled with the surface front and a
pseudo-dryline will come together to produce explosive
thunderstorm development initially to the west/southwest of the
DFW Metroplex. Storms will then migrate eastward through North
Texas. Steep mid-level lapse rates will lead to CAPE values
exceeding 4000 J/kg which would translate to significantly large
hail. Deep layer shear and a strong southerly low-level flow will
also increase the potential for damaging winds and tornadoes. The
overall tornado potential will depend on the evolution of the
storms across North Texas. If storms are able to remain discrete,
a greater tornado potential may develop in areas east of I-35 and
north of I-30.

An atypical setup this evening will also lead to a potential for
severe storms behind the front. Given continued steep lapse rates
and high amounts of instability, a few elevated supercells capable
of large hail will be possible across North Texas after around
10pm.

The main line of storms associated with the front will continue
moving to the southeast through the night, likely exiting our far
eastern and southeastern counties closer to sunrise Tuesday.
Cloudy skies will persist through much of tomorrow morning, but
should gradually disperse by tomorrow afternoon. In contrast with
today's temperatures in the upper 80s to lower 90s, tomorrow's
highs will stay in the 80s across North Texas to mid 70s across
Central Texas.

Hernandez

&&

.LONG TERM... /NEW/
/Tuesday Night Onward/

In the wake of the early week cold front, cool and mostly dry
conditions will dominate before near to above normal temperatures
return late week and into the weekend. Rain chances may return to
parts of North Texas as early as the middle of the week and then
again this weekend as moisture returns to the region and the next
upper level disturbance approaches from the west.

Surface high pressure will begin building into the region late
Tuesday as current troughing advances downstream into the
Tennessee and Ohio Valleys. Clearing skies, calming winds and
lowering dewpoints will allow for decent radiational cooling
conditions Tuesday night with temperatures dropping into the 40s
and 50s by daybreak Wednesday. Dry and mild conditions remain in
place Wednesday with low humidity, unimpeded insolation, and light
breezes. Winds will gradually turn more easterly/southeasterly as
the surface high shifts into the Mississippi River Valley.
Embedded within the northwest flow aloft a shortwave is expected
to translate southeastward across the Rockies and into the central
and southern Plains late Wednesday. With the enhanced lift
displaced north and west of North and Central Texas and a notable
lack of appreciable moisture there is low confidence that any
convection that develops, potentially evolving into an MCS, will
reach the Red River and northwest areas. In light of continued
inconsistencies this forecast update will keep rainfall potential
just outside of the area. Trends in the evolution of this
shortwave will bare monitoring for the potential of at least low
rain chances across parts of North Texas. Shortwave ridging
passing over the region again Thursday will set up a seasonably
mild and clear end to the work week. Lows in the 50s and highs in
the 70s and 80s are expected Thursday and Friday.

Mother's Day weekend will kick off with the de-
amplification/weakening of the ridge overhead as an upper level
low moves onshore and translates across the Intermountain West.
Increasing south winds in response to the approaching disturbance
will lead to an influx of moisture from the Gulf overspreading the
region Friday night and Saturday. The passage of a series of
shortwaves rounding the approaching upper level low will be marked
by increasing cloud cover and rain and thunderstorm chances
through the weekend and into early next week. As is usually the
case when there is the potential for strong to severe
thunderstorm at the Day 7/8 juncture, although the conditions
look favorable for convection and severe weather, considerable
uncertainty remains in timing, track, and potential impacts.
Subsequent long term forecast updates will focus heavily on
clarifying the details for this weekend and early next week. No
need to cancel outdoor plans just yet, but continue to check back
for forecast updates throughout the week as you finalize your
weekend/early next week plans.

12

&&

.AVIATION... /Issued 132 PM CDT Mon May 3 2021/
/18Z TAFs/

Clear to mostly clear skies are ongoing at the moment, but
cumulus clouds are beginning to show up throughout the region. VFR
is expected to continue through much of the afternoon before a
complex of storms develops west and southwest of the Dallas/Fort
Worth Metroplex. Current model solutions bring the storms through
the Dallas/Fort Worth Metroplex between 01-03Z. Significantly
large hail and damaging winds will be possible with the storms,
along with a threat for tornadoes. Additional thunderstorm
development will be possible farther south, leading to more storms
across Central Texas closer to midnight.

The line of storms will be associated with the leading edge of an
incoming cold front, expected to switch area winds from southerly
to northwesterly. Winds behind the front will be breezy, with
gusts approaching 25 knots. The breezy conditions will remain
through the end of this forecast cycle. In addition to the breezy
conditions, post-frontal stratus looks likely overnight into
tomorrow morning. MVFR is in the forecast at the moment, but it's
possible this may be lowered given some upstream surface
observations remaining IFR across Oklahoma.

Improvements are expected shortly after 18Z across the region as
drier air works its way in from the north. Tomorrow will be
precipitation free with VFR by the afternoon.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    63  73  52  76  56 /  60   5   0   0   0
Waco                63  75  52  77  54 /  40  10   0   0   0
Paris               63  70  48  72  52 /  60  10   0   0   0
Denton              59  71  47  74  51 /  60   5   0   0   0
McKinney            61  71  48  74  52 /  70   5   0   0   0
Dallas              64  74  53  77  57 /  60   5   0   0   0
Terrell             64  73  49  74  52 /  60  10   0   0   0
Corsicana           66  76  52  76  54 /  40  10   0   0   0
Temple              63  76  52  77  54 /  30  10   0   0   0
Mineral Wells       59  71  47  75  51 /  20   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 3, 3:41 PM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
341 PM CDT Mon May 3 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
341 PM CDT Mon May 3 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.

Severe storms are expected later this afternoon and through the
evening across much of North and Central Texas. Main hazard will be
very large hail and damaging winds, although a few tornadoes can't be
ruled out.

Strong to severe storms will continue to be possible tonight. Hail
and damaging will be the primary threats overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Low thunderstorm chances will continue across primarily eastern
Central Texas early Tuesday morning. Gusty winds and small hail will
be possible with stronger storms.

Thunderstorm chances may return for parts of North and Central Texas
again next weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely late this afternoon through tonight
along and east of I-35.

In the hours before

Local storm report, May 3, 5:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             9 ENE ALVORD            33.41N 97.55W
05/03/2021  M1.00 INCH       WISE               TX   TRAINED SPOTTER

&&

JLD
Local storm report, May 3, 5:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             1 N GRANBURY            32.45N 97.79W
05/03/2021  E1.00 INCH       HOOD               TX   AMATEUR RADIO

            REPORTED IN NORTH GRANBURY.

&&

JLD
Local storm report, May 3, 5:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
541 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             1 N GRANBURY            32.45N 97.79W
05/03/2021  E1.75 INCH       HOOD               TX   AMATEUR RADIO

            CORRECTS PREVIOUS HAIL REPORT FROM 1 N
            GRANBURY. HAIL SIZE CONTINUES TO GROW.

&&

JLD
Local storm report, May 3, 5:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
543 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             9 WNW PONDER            33.25N 97.42W
05/03/2021  E0.75 INCH       WISE               TX   TRAINED SPOTTER

&&

JLD
Local storm report, May 3, 5:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
544 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             3 NE GRANBURY           32.47N 97.74W
05/03/2021  U1.50 INCH       HOOD               TX   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

&&

JLD
Local storm report, May 3, 5:46 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
546 PM CDT MON MAY 3 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             MUENSTER                33.65N 97.38W
05/03/2021  E0.75 INCH       COOKE              TX   EMERGENCY MNGR

&&

JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 4:30 PM CDTSpecial Weather StatementFWDWise30 min
May 3, 4:55 PM CDTSevere Thunderstorm WarningFWDHood, Parker, Tarrant65 min
May 3, 5:05 PM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
May 3, 5:24 PM CDTSpecial Weather StatementFWDBosque36 min
May 3, 5:42 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant63 min
May 3, 5:49 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hood, Johnson, Somervell56 min
May 3, 6:02 PM CDTTornado Warning Tornado observedFWDHood, Johnson28 min
May 3, 6:26 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson64 min
May 3, 6:35 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson55 min
May 3, 6:42 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant63 min
May 3, 6:46 PM CDTTornado WarningFWDBosque, Hill44 min
May 3, 6:56 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.